FUNCTIONS OF BOUNDED VARIATION RELATED TO DOMAINS BOUNDED BY CONIC SECTIONS


Kanas S., ALTINKAYA Ş.

MATHEMATICA SLOVACA, vol.69, no.4, pp.833-842, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 69 Issue: 4
  • Publication Date: 2019
  • Doi Number: 10.1515/ms-2017-0272
  • Title of Journal : MATHEMATICA SLOVACA
  • Page Numbers: pp.833-842

Abstract

The aim of this paper is to bring together two areas of studies in the theory of analytic functions: functions of bounded variation and functions related to domains bounded by conic sections. Some relevant properties are indicated. (C) 2019 Mathematical Institute Slovak Academy of Sciences